167 37

Full metadata record

DC FieldValueLanguage
dc.contributor.author박춘길-
dc.date.accessioned2022-09-05T00:26:39Z-
dc.date.available2022-09-05T00:26:39Z-
dc.date.issued2020-11-
dc.identifier.citationCOMPLEXITY, v. 2020, article no. 2690452, page. 1-13en_US
dc.identifier.issn1076-2787-
dc.identifier.issn1099-0526-
dc.identifier.urihttps://www.hindawi.com/journals/complexity/2020/2690452/-
dc.identifier.urihttps://repository.hanyang.ac.kr/handle/20.500.11754/172733-
dc.description.abstractThe aim of this research work is to find out some results in fixed point theory for a pair of families of multivalued mappings fulfilling a new type of U-contractions in modular-like metric spaces. Some new results in graph theory for multigraph-dominated contractions in modular-like metric spaces are developed. An application has been presented to ensure the uniqueness and existence of a solution of families of nonlinear integral equations.en_US
dc.description.sponsorship*e authors thank the Basque Government for supporting this work through Grant IT1207-19.en_US
dc.language.isoenen_US
dc.publisherWILEY-HINDAWIen_US
dc.titleMultivalued Fixed Point Results for Two Families of Mappings in Modular-Like Metric Spaces with Applicationsen_US
dc.typeArticleen_US
dc.relation.volume2020-
dc.identifier.doi10.1155/2020/2690452-
dc.relation.page1-13-
dc.relation.journalCOMPLEXITY-
dc.contributor.googleauthorRasham, Tahair-
dc.contributor.googleauthorShoaib, Abdullah-
dc.contributor.googleauthorPark, Choonkil-
dc.contributor.googleauthorde la sen, Manuel-
dc.contributor.googleauthorAydi, Hassen-
dc.contributor.googleauthorLee, Jung Rye-
dc.relation.code2020050858-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidbaak-
dc.identifier.orcidhttps://orcid.org/0000-0001-6329-8228-


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE